# SDR SWAA2025030490085

- Difficulty date: January 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT INDICATOR ASSY ON SIDEWALL PANEL 232YHW AT PASSENGER CABIN 2025-93166 <[01].  INSTALLED EMERGENCY EXIT INDICATOR ASSY ON SIDEWALL PANEL 232YHW AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 PERFORMED OPERATIONAL TEST IS OK; [02] INSTALLED EMERGENCY EXIT INDICATOR ASSY ON SIDEWALL PANEL 232YHW AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 PERFORMED OPERATIONAL TEST IS OK.
